# SDR R61A2024031700118

- Difficulty date: March 9, 2024
- Submitted: March 17, 2024
- Operation: Air carrier
- Aircraft: N243JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000253
- Aircraft time: 36,272 hours, 23,086 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17066350001
- Condition: Corroded
- Location: Frm 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION ON FLOOR SUPPORT FRAME 77 BETWEEN STRINGER 29L AND 29R.  REMOVED AND REPLACED L/H FLOOR SUPPORT AT FR 77 BETWEEN STGR 29L-29R REF EMB SRM 51-40-08.
